×

Found 4 Documents (Results 1–4)

100
MathJax

Some aspects of the scattering problem for a system of three charged particles. (English. Russian original) Zbl 1419.81038

J. Math. Sci., New York 238, No. 5, 601-620 (2019); translation from Zap. Nauchn. Semin. POMI 461, 65-94 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion. (English. Russian original) Zbl 1419.81009

J. Math. Sci., New York 238, No. 5, 566-590 (2019); translation from Zap. Nauchn. Semin. POMI 461, 14-51 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Classification

Biographic Reference